# SDR USAA2010062591278

- Difficulty date: June 24, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 34,441 hours, 13,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4120
- Condition: Inoperative
- Location: Cabin
- Part time: 31,556 hours, 12,506 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 113 - LAX - EEL - AFT CABIN EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY POWER SUPPLY UNIT 13WL IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
